# SDR AU961085

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bracket
- Part number: 301971
- Condition: Broken
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FIN ATTACHMENT BRACKET BROKEN IN AREA DESCRIBED IN AIRTRACTOR SB 138 - AIRCRAFT IS FITTED WITH A 6.35MM (0.25IN)PLATE
